MathSciNet Relay Station
MathSciNet bibliographic data
MR1211818 47B38 (35S05 42B20 42B25 46E40 47B37 47G10 47G30)
Álvarez, Josefina; Bagby, Richard J.; Kurtz, Douglas S.; Pérez, Carlos Weighted estimates for commutators of linear operators. Studia Math. 104 (1993), no. 2, 195–209.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement